PDA

View Full Version : Smoking meth make you sick?



J.Tweezy
12-05-2009, 10:29
aite quick question, so after i smoke meth i always seem to get a stomach ache , like right after. It usually last for like 10 hours or until i sober up completely. Im just curious, Is this normal?

thanks

Mr Blonde
12-05-2009, 10:31
Nausea is a listed side-effect of methamphetamine.

OD===>BDD

zrawdog
12-05-2009, 10:43
that happens to me with adderall sometimes if i take a lot.

shrimps2004
12-05-2009, 13:55
that happens to me with adderall sometimes if i take a lot.

yea i 2nd that one.. meth is very powerful im not sure if u can do much about it. but with adderall i just eat ALOT before taking it so i avoid the tummy ache

ivoryline
12-05-2009, 14:27
my stomach gets anxious on amphetamines. it rumbles and sweats and cries and pouts and hyperventilates and is just a party poop on amps. in fact my whole digestive tract has a bad trip, at least for the first hour.

drug_mentor
12-05-2009, 18:13
Doesn't really happen to me.

Eagleman
13-05-2009, 22:19
If it's dirty dope, or generally any type of anhydrous dope that you're smoking, it can make you sick. Trust me, nothing makes me gag worse than taking a hit of some fire anhydrous that hasn't been prepared by a pro...bleccch!! Just thinking about it makes me nauseous. So yeah, smoked methamphetamine can make you feel that way...not just because of the smell, taste, poor quality or whatever, but as mentioned above nausea is a common side effect with methamp / amps.

3DayRun
13-05-2009, 22:49
^ +1

This man speaks the truth.

SyR1S
14-05-2009, 15:19
obv meth can give you a stomache ache, have you even seen or heard how it is produced and what it does to your body?

headcase666
15-05-2009, 00:23
All the more reason not to do it.

gorgoroth
16-05-2009, 01:13
When I smoked speed I got the same thing.
What method did you use to smoke it with?

activesight
18-05-2009, 05:20
Been doing it for a year now and haven't had that happen much, if at all. I'm not sure if it's related to the quality of your dope or just the way your body reacts.

cmh1362
28-05-2009, 16:18
Depends on the quality usually. If it has alot of cut or is old (ICE) it'll have a bad taste and soon leads to nasua

little_luxury
27-03-2010, 11:02
i've found this has started to happen recently, but its a different kind of nausea than what you get from puffing cutters and the gear has been better than ever lately so i'm putting it down as another undesirable side effect of meth.
i've found a glass of eno every few hours settles it down but i still get that gross hollow feeling deep in my stomach and back of my throat

lukeblue
27-03-2010, 11:22
I noticed that whenever I feel nauseous from smoking crystal... it's mainly caused from the lack of food/hydration. If you eat a little and drink lots of water, it pretty much dissipates immediately.